MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 6-0 S/A P-1 PRM; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 18IN 6-0 S/A P-1 PRM; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 8697G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch mhp675-8697g and no non-conformances were identified.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown dental and oral surgery on (b)(6) 2019 and suture was used.The suture was detached from the needle soon after starting to use.It was not a control release needle.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: it was reported performance pull off -suture needle.It was received for analysis a suture piece of product code 8697g, lot mph675.During the visual inspection of the suture piece, not impression at the swage area and the end was damaged (cut) could be observed.In addition, the needle was not return, and we are unable to determine the assignable cause.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Due to that the needle was not received, and condition of suture received, it could not be determined what may have caused the reported incident.

Brand Name
PRLNE BLU 18IN 6-0 S/A P-1 PRM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8957934
Report Number2210968-2019-86516
Device Sequence Number14068186
Product Code GAW
UDI-Device Identifier10705031019218
UDI-Public10705031019218
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number8697G
Device Lot NumberMHP675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date10/10/2019
Patient Sequence Number1